# SDR SIMA200734604

- Difficulty date: December 9, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE SYSTEM FAILED ON CLIMB-OUT.  CREW CALLED MOC AND ELECTED TO RETURN BACK TO ORD DUE TO WEATHER.
